MathSciNet Relay Station
MathSciNet bibliographic data
MR2448445 11F70 (22E55)
Muić, Goran On a construction of certain classes of cuspidal automorphic forms via Poincaré series. Math. Ann. 343 (2009), no. 1, 207–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement